Displaying 85 questions associated with Losartan.
I'm losing hair on the top of my head and the only thing I can attribute it to is a change in my blood pressure meds. Last fall my doctor changed me from Diovan HCT to Losartan 100mg. Has anyone else experienced this side effect?
A few months ago I started taking lisinopril hctz for high blood pressure. I began to notice a bit more hair loss than usual when I shampooed, but nothing significant. However, it gradually increased to huge handfuls, plus would fall out all day long. Research indicated that beta blockers and ACE... read more
I take Lasix 120 mg and four KlorKon 25 mg per day. Losartan was ordered but what I received, according to the pill identifier, was losartan potassium. Is it the same thing?
I just started taking losartan. So far I don't think I have any side affects except made headaches from day one. I have other health problems and I don't want to gain weight. I was just wondering if losartan can cause weight gain?
I have been taking Losartan for 8 months and recently I have started to bruise easy and I just do not feel well. My DR says it is just in my head. But I also feel like I am having axiety all the time. I read on my sheet from the pharmacy that these are all side effects but my Dr thinks that those... read more
After taking benicar for a few years I've switched to Losartan because of the cost?'ve been on Benicar for quite a time, but my doctor switched me to losartan because of the high expense of Benicar. After taking it for nearly two weeks, I do seem to be experiencing more pain than normal(... read more
I take 100MG of Losartan and 10 MG of amlodipine, but as they are both for high blood pressure should I be taking both of them?
I'm pre-diabetic, and I've been this way many years. So as a precaution my Dr gave me Metformin 500 mg. On the 3rd day I had an allergic reaction. I was itchy all over, and I felt slightly short of breath for several hours. I've stopped taking it and those symptoms are gone. One... read more
Currently I suffer nasal congestion as side effect of Losartan which wakens me and impedes sleep.
I'm taking Benicar hct 40/25 but even with insurance it's 60.00 a month.I heard losartan was cheaper but I don't know what is the right dosage. Does anyone know if there is much difference in the two drugs?
Ask a Question
Related Condition Support Groups
Losartan Patient Information at Drugs.com
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)